Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Galerkin methods for singular boundary value problems in one space dimension

Authors: Kenneth Eriksson and Vidar Thomée
Journal: Math. Comp. 42 (1984), 345-367
MSC: Primary 65L60; Secondary 65L10
MathSciNet review: 736441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two Galerkin type piecewise polynomial approximation procedures based on bilinear forms with different weight functions are analyzed and compared. Optimal order error estimates are proved and numerical results are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L60, 65L10

Retrieve articles in all journals with MSC: 65L60, 65L10

Additional Information

Keywords: Singular two-point boundary value problem, singular parabolic equation, spherical symmetry, piecewise polynomial approximation, Galerkin’s method, error estimate
Article copyright: © Copyright 1984 American Mathematical Society